# SDR AALA20060996

- Difficulty date: November 6, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS IN AFT RIGHT SIDE OF CABIN INOPERATIVE.  RELAMPED EMERGENCY LIGHTS IN AFT RIGHT SIDE OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
